# SDR A6WA200840419

- Difficulty date: May 13, 2008
- Submitted: July 18, 2008
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- Aircraft time: 12,272 hours, 11,318 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BRACKET ON RT NOSE INLET COWL APPROX 4 O`CLOCK POSITION.  BRACKET FABRICATED IAW SRM 51-24-16 AND REPLACED IAW SRM 51-42-13.
